A Caltech Library Service

The cone of Betti tables over three non-collinear points in the plane

Gheorghita, Iulia and Sam, Steven V. (2016) The cone of Betti tables over three non-collinear points in the plane. Journal of Commutative Algebra, 8 (4). pp. 537-548. ISSN 1939-0807.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We describe the cone of Betti tables of all finitely generated graded modules over the homogeneous coordinate ring of three non-collinear points in the projective plane. We also describe the cone of Betti tables of all finite length modules.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2016 Rocky Mountain Mathematics Consortium. Received by the editors on January 31, 2015, and in revised form on July 27, 2015. The first author was supported by the Caltech SURF program. The second author was supported by a Miller research fellowship. The software system Macaulay2 [10] was helpful for carrying out this research. In particular, we made use of the FourierMotzkin package written by Gregory Smith.
Funding AgencyGrant Number
Caltech Summer Undergraduate Research Fellowship (SURF)UNSPECIFIED
Miller Institute for Basic Research in ScienceUNSPECIFIED
Subject Keywords:Boij-Söderberg theory, Betti tables, free resolutions
Issue or Number:4
Classification Code:2010 AMS Mathematics subject classification. Primary 13C05, 13D02
Record Number:CaltechAUTHORS:20170111-150903585
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:73449
Deposited By: Tony Diaz
Deposited On:20 Jan 2017 07:02
Last Modified:03 Oct 2019 16:28

Repository Staff Only: item control page